# SDR ASOA201702064005

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 40,395 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 12307751005
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A-CHECK" INSPECTION THE COCKPIT LATERAL UPPER MOUNTING BRACKET WAS FOUND TO BE CRACKED. MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH TECHNICAL DISPOSITION ETD2017-145-011028, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
